# SDR FDEA201612074355

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,758 hours, 40,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SWITCH INTERMITTENT.  R & R THE L1 ELECTRIC DOOR ACTUATOR IAW AMM 52-11-01-2.  MOTOR AND SWITCHES OPS NORMAL.
